You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Quasi-Symmetric Embeddings in Euclidean Spaces
Transactions of the American Mathematical Society
Vol. 264, No. 1 (Mar., 1981), pp. 191-204
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1998419
Page Count: 14
You can always find the topics here!Topics: Cubes, Topological theorems, Homeomorphism, Homomorphisms, Integers, Embeddings, Topology, Hausdorff dimensions, Hausdorff measures, Cantor set
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We consider quasi-symmetric embeddings $f: G \rightarrow R^n, G$ open in $R^p, p \leqslant n$. If $p = n$, quasi-symmetry implies quasi- conformality. The converse is true if $G$ has a sufficiently smooth boundary. If $p < n$, the Hausdorff dimension of $fG$ is less than $n$. If $fG$ has a finite $p$-measure, $f$ preserves the property of being of $p$- measure zero. If $p < n$ and $n \geqslant 3, R^n$ contains a quasi-symmetric $p$-cell which is topologically wild. We also prove auxiliary results on the relations between Hausdorff measure and Cech cohomology.
Transactions of the American Mathematical Society © 1981 American Mathematical Society